# SDR 08FDEA02914

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978152200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EDGE DISTANCE TO SMALL AT FOUR FASTENER LOCATION C 68, P 32-33 RT.  EXTERNAL DOUBLER REPAIR PERFORMED IAW RAS/EFW/9000069/2008 ISS A, APPROVED BY EA 6-5317-123002.
